MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME-10-AV; DEVICE, NEUROVASCULAR EMBOLIZATION

MICROVENTION, INC. HYDROFRAME-10-AV; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number 7110-0405-A2
Medical Device Problem Codes Unraveled Material (1664); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the embolization coil was used to treat a patient with an acomm aneurysm.Reportedly, it was difficult to advance the coil and the physician attempted to pull the coil back into the sheath when the coil started to unravel and would not go back into the sheath.The coil was removed from the patient and the case was aborted as the coil could not be placed in the aneurysm.No coils were implanted during the case.Reportedly, vessel anatomy was the main reason why physician was unable to treat the aneurysm.At the end of procedure, the patient was the same as pre procedure and currently "baseline." the physician plans to bring the patient to surgery to clip the aneurysm; however, no date is set.
 
Additional Manufacturer Narrative
The device was returned to the manufacturer for analysis and the investigation is ongoing.Upon completion of the investigation, a supplemental mdr report will be submitted.
 
Additional Manufacturer Narrative
Correction: d2a, d2b and g5.The investigation found the pusher returned with no implant attached.The implant was not returned.Further investigation found the heater coil pet melted and the pusher's monofilament with a mushroom shape, indicating that the implant was detached via thermal activation.As the implant was not returned, the investigation could not test for or further assess the alleged unraveling and resistance issues.The microcatheter used in the procedure was not returned, so the investigation could not determine if it had caused or contributed to the reported event.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.

Brand Name
HYDROFRAME-10-AV
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24743085
Report Number2032493-2026-00207
Device Sequence Number9376628
Product Code KRD
UDI-Device Identifier00816777023650
UDI-Public00816777023650
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K132952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7110-0405-A2
Device Lot Number0000906758
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY DUO MICROCATHETER (MICROVENTION)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown